| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc231670e0.Model: sc-2316-70e.Serial: (b)(6).Batch: 7087867.Udi: (b)(4).
Event or Problem Description
It was reported that due to a drug administered towards the end of the trial procedure, the patients heart rate started to crash.Physician had to administer cardiopulmonary resuscitation to patient.The patient was then sent to the hospital and the trial leads ended up getting pulled out and discarded per hospital policy.The patient is currently doing better and the physician believed it was not device related.